Discrete Sobolev inequalities and error estimates for finite volume solutions of convection diffusion equations
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 35 (2001) no. 4, pp. 767-778
Cet article a éte moissonné depuis la source Numdam
The topic of this work is to obtain discrete Sobolev inequalities for piecewise constant functions, and to deduce error estimates on the approximate solutions of convection diffusion equations by finite volume schemes.
Classification :
65N15
Keywords: finite volume methods, ${L^p}$ error estimates, unstructured meshes, convection-diffusion equations
Keywords: finite volume methods, ${L^p}$ error estimates, unstructured meshes, convection-diffusion equations
@article{M2AN_2001__35_4_767_0,
author = {Coudi\`ere, Yves and Gallou\"et, Thierry and Herbin, Rapha\`ele},
title = {Discrete {Sobolev} inequalities and $L^p$ error estimates for finite volume solutions of convection diffusion equations},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {767--778},
year = {2001},
publisher = {EDP-Sciences},
volume = {35},
number = {4},
mrnumber = {1863279},
zbl = {0990.65122},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_2001__35_4_767_0/}
}
TY - JOUR AU - Coudière, Yves AU - Gallouët, Thierry AU - Herbin, Raphaèle TI - Discrete Sobolev inequalities and $L^p$ error estimates for finite volume solutions of convection diffusion equations JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 2001 SP - 767 EP - 778 VL - 35 IS - 4 PB - EDP-Sciences UR - http://geodesic.mathdoc.fr/item/M2AN_2001__35_4_767_0/ LA - en ID - M2AN_2001__35_4_767_0 ER -
%0 Journal Article %A Coudière, Yves %A Gallouët, Thierry %A Herbin, Raphaèle %T Discrete Sobolev inequalities and $L^p$ error estimates for finite volume solutions of convection diffusion equations %J ESAIM: Mathematical Modelling and Numerical Analysis %D 2001 %P 767-778 %V 35 %N 4 %I EDP-Sciences %U http://geodesic.mathdoc.fr/item/M2AN_2001__35_4_767_0/ %G en %F M2AN_2001__35_4_767_0
Coudière, Yves; Gallouët, Thierry; Herbin, Raphaèle. Discrete Sobolev inequalities and $L^p$ error estimates for finite volume solutions of convection diffusion equations. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 35 (2001) no. 4, pp. 767-778. http://geodesic.mathdoc.fr/item/M2AN_2001__35_4_767_0/
